# SDR 08FDEA01342

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: A57661024
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FINDINGS ON RT ASA ACTUATOR ATTACH FITTING UNDER BUSHING IN OUTER LUG REPAIR PERFORMED BY INCREASING THE HOLE DIAMETER, NDT FOR CRACK FREE AND INSTALLING A BUSH PER DRAWING A576-61546-200 AND A576-61024 IAW RAS/FOK/067/2008 ISS A, APPROVED BY EA 6-5756-117174.
